Well, 3-4 months ago I started feeling small jolting spasms as i was drifting off 2 sleep always in muscles. then it kept progressing..the jolting becoming stronger & also groups of muscles, & more bothersome of course....but still not of much concern. Until this last month, when i lay down within 30-40 sec my body starts to jump all over, from my neck to feet ......shoulders...hips Everything! a couple of wks ago the jerks would be about 20-30 sec in between, but for over a wk now there is only 3-10 secs n my body goes razy jerking away and also has started while sitting up and all thru out the day. Is this from Fibro? Is there a name? a Tx? Goin to see my rheumy tomorrow. my pain specialist saw Me this way last wk gave me topamax and valium, but was totally lost to what was happening! PLEASE HELP
Please read about topamax dr prescribed to me in Dec. 2011 by middle Jan. 2012 was having trouble with studdering & tremors. Had to be taken off of it. So please be careful & research thus medicine I didn't & wish I had.
Thank U 4 responding! What were U put on the topamax for, if u don't mind me asking? Did U have jerking like me? Also do u have brain fog? i have had fibro for 5 yrs now...but the severe brain fog is new to me....i keep using wrong words all the time & get in an extreme daze....even got lost the other day on the way to a friends house i have been to many times!....i had to just stop and all uz i ouldn't remember what side of town she lived on....this stuff is freakin' me out!!
I have seizures caused by stress & started having odd body jerks. So doctor changed my meds to topamax. That's when when everything went from bad to worse within weeks. I was in a daze couldn't spell, my husband said conversations was impossible. I just recently was diagnosed with fibro basically after trial & error. I've been off topamax for a couple weeks & slowly things are coming back. I still have days though that I'm in a fog.
So, do U think it was the Topamax? or just fibro fog? I have terrible fibro fog...for about a month now...like never b4! Just like go into a daze all of the time...i mean extreme daze, where my husband keeps asking if I am ok?..or if I have taken extra meds or something!...says my speech sounds "dopey" and slow. And also, as I am talking all of a sudden strange words will come outta no where, that have nothing to do with what i am tryin to say! It an be very embarrasing....leaving church I hugged my pastor & instead of saying bye,,,Thank You...came out...Embarrassing indeed! My daughter was telling me a friend got into college the other day...my response..."that's cool"....well that was my intended response, but it came out with the word "girl" in place of the word "cool"....so....that's girl LOL :) my babygirl even said that u could tell by tell by the tone of my voice that was what i was truly trying to say. WEIRD WEIRD STUFF 4 SURE!! Do U have moments like these in ur fog? what meds are u taking now? are ur seizures from fibro or what kind r they? Brandy :)
Seizures are part of another medical condition I have & have been treated for the last 8 yrs but the fog started within a week of starting the topamax which was started bc I had an increase in body jerks & seizures. Fibro was diagnosed after all test came back negative for every test my doctor had ran bc the pain was everywhere. Finally my physical therapist said enough is enough this is what is going on so I went to my doctor & was diagnosed. The fog is still a problem but no where what it was when I was on topamax. I haven't had the problem driving bc I haven't been able to drive for the last 3 years.
I to have the jerkings and fibro fog. Sometimes speech is crazy.You know what you want to say sometimes but it just comes out different or sometimes you lose track in a conversation an cant remember what you were going to say. Or just can't think of a word. So your not going crazy a lot of us deal with that. As far as the movements if different parts of your body are just jerky i was told its called myoclonus i have this. I also have something called fasiculations and thats just where my nerves pop under my skin in different spots but it is visible to the eye. I see a rheumatologist and a neurologist. And my my rheumatologist told me that these are both neurological issues. As for topamax i have never been on that so im afraid i cant help ya there. Hope this helps chreey
This tendency for my muscles to spasm as they were trying to relax as I fell asleep was one of the first symptoms of fibro that led me to all the doctors and specialists who finally diagnosed me. It feels scary! But the higher your anxiety gets, the tighter your muscles get and the harder it is for them to "let go" as your body tries to sleep. The nurse practitioners who help me manage my fibro put me on a nightly mucle relaxer and now I only get those twitches rarely. Is that something your doctors have tried?
I TO GET JERKS, MUSLES SPASMS IF I TRY TO STOP THE SHAKES MY HEAD WILL HURT SO BAD... I WILL BE IN CHURCH AND CAN HARDLY HOLD MY BIBLE... GOING OUT TO EAT I SHAKE SO BAD I MISS MY MOUTH. I TAKE NOTHING... I WOULD BE RATHER BE IN PAIN SO BAD THAN TAKE PILLS TO WHERE I AM NOT IN CONTROL OF MY SELF... I HAVE FIBRO AND IT IS BAD.. SO I FEEL YOUR PAIN... MAY GOD BLESS YOU
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.